# SDR AALA2018061879003

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 36,056 hours, 5,303 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Wing Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AIR L WING LEAK ECAM PROCEDURE HAD BLEED L SYSTEM CLOSED.  PRECLUDING ETOPS OPERATION, DIVERT IAW TSM 36-22-00-810-904-A AND AMM 36-11-00-720-80 6-A,  LT BLEED  SUPPLY SYSTEM LEAK CHECK CARRIED OUT.  THE AIRCRAFT WAS GROUNDED.  FOUND A CLAMP LOOSE ON THE LEFT PACK OZONE CONVERTER.  THE CLAMP WAS TIGHTENED. NO FURTHER LEAKS NOTED.  HIGH POWER ENGINE RUN CARRIED OUT IAW AMM 71-00-00-700-840-A. NO REOCCURANCE OF THE LEFT BLEED LEAK CONTINUED.  DURING ENGIN RUN THE RIGHT WING LEADING EDGE AK APPEARED.  MSG 362216. IAW AMM RIGHT WING BLEED SUPPLY TEST CARRIED OUT.  NO LEAKS NOTED.  DURING ENGINE RUN THE RIGHT WING LEAK CLEARED AND RUN CONTINUED AT 1.3 EPR FOR 10 MINUTES.  NO REOCCURANCE. AIRCRAFT OK TO CONTINUE.
